It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-31-2003, 11:07 AM   #1
Senior Member
(male)
 
Join Date: Oct 2002
Posts: 265
senoflys HB User
Post what now after accutane

I just finished my second course of Accutane and after the first round it obviously came back. Are there any topical things or even pills that i can now take to ensure that the acne won't come back??

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Does anyone here (women) have acne related to facial hair? Problem after Accutane,ro hmj211 Hair Problems 2 05-20-2010 12:32 AM
Does anyone here (women) have acne related to facial hair? Problem after Accutane,rop hmj211 Acne 1 01-13-2010 06:23 PM
What the derm told me - spiro / accutane / diannette etc... boozle Acne 2 01-24-2008 01:21 PM
What are the real side effects of accutane? liquidtrip Acne 2 11-24-2007 11:14 AM
What to expect at the derm? mommaoftwinsplus1 Acne 7 01-29-2006 08:39 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 01:49 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!